# SDR P5CA9600605

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION ON LOWER FUSELAGE SKIN AT STA 2180 BETWEEN STR 46 RT TO 46 LT.  REMOVED LEVEL ONE CORROSION FROM SKIN, TREATED AREA IAW SRM 51-10-01.  CORROSION FOUND WITHIN LIMITS OF SRM 53-10-01.
